# SDR CALA2025100309602

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 46,270 hours, 16,608 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6937317300
- Part serial: F09099
- Condition: Low Pressure
- Location: Hyd Sys
- Part time: 26,538 hours, 9,723 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP A.  ENG DRIVEN LOW PRESSURE.   REPLACED NR 1 ENGINE DRIVEN PUMP IAW AMM 29-11-11.
